AMS eContent Search Results
Matches for: msc=(16A18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Maurice Auslander and Idun Reiten. Almost split sequences for rational double points . Trans. Amer. Math. Soc. 302 (1987) 87-97. MR 887498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. H. Cozzens. Maximal orders and reflexive modules . Trans. Amer. Math. Soc. 219 (1976) 323-336. MR 0419503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gordon L. Nipp. The spinor genus of quaternion orders . Trans. Amer. Math. Soc. 211 (1975) 299-309. MR 0376526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. C. O’Meara. Right orders in full linear rings . Trans. Amer. Math. Soc. 203 (1975) 299-318. MR 0360663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vasanti A. Jategaonkar. Global dimension of tiled orders over a discrete valuation ring . Trans. Amer. Math. Soc. 196 (1974) 313-330. MR 0349729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vasanti A. Jategaonkar. Global dimension of tiled orders over commutative noetherian domains . Trans. Amer. Math. Soc. 190 (1974) 357-374. MR 0354754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Fröhlich. The Picard group of noncommutative rings, in particular of orders . Trans. Amer. Math. Soc. 180 (1973) 1-45. MR 0318204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1